# SDR DL757091342

- Difficulty date: July 17, 2009
- Submitted: August 26, 2009
- Operation: Air carrier
- Aircraft: N655DL
- Make and model: Boeing 757232
- Aircraft serial: 24395
- Aircraft time: 67,224 hours, 28,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF INTERCOSTAL BETWEEN STA 1400-1420 RBL 3 FOUND SKIN WITH MODERATE CORROSION.  REPAIRED PER SRM 53-00-01 TABLE 5, DURING HMV AT SAA.
